# SDR DALA1206166313

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,313 hours, 6,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHTS FROM ROWS 9-12 ON LEFT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR LOOSE AT ROW 9 ON THE LEFT  SIDE AND RECONNECTED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RECONNECTED.
